HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Continuous alignment of vorticity direction prevents the blow-up of the navier-stokes flow under the no-slip boundary condition

Files in This Item:
ContinuousAlignmentVorticity.pdf299.95 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/88214

Title: Continuous alignment of vorticity direction prevents the blow-up of the navier-stokes flow under the no-slip boundary condition
Authors: Giga, Yoshikazu Browse this author
Gu, Zhongyang Browse this author
Hsu, Pen-yuan Browse this author
Keywords: Vorticity direction
L∞ theory
Liouville type theorem
Issue Date: 24-Apr-2019
Publisher: Department of Mathematics, Hokkaido University
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1125
Start Page: 1
End Page: 12
Abstract: This paper is concerned with a regularity criterion based on vorticity direction for Navier-Stokes equations in a three-dimensional bounded domain under the no-slip boundary condition. It asserts that if the vorticity direction is uniformly continuous in space uniformly in time, there is no type I blow-up. A similar result has been proved for a half space by Y. Maekawa and the rst and the last authors (2014). The result of this paper is its natural but non-trivial extension based on L∞ theory of the Stokes and the Navier-Stokes equations recently developed by K. Abe and the rst author.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/73710
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University